Correction to "Composition and L²-boundedness of flag kernels" (Colloq. Math. 118 (2010), 581-585)
Paweł Głowacki (2010)
Colloquium Mathematicae
Similarity:
Paweł Głowacki (2010)
Colloquium Mathematicae
Similarity:
Paweł Głowacki (1987)
Studia Mathematica
Similarity:
Yong Ding, Xinfeng Wu (2009)
Studia Mathematica
Similarity:
Let 𝔾 be a homogeneousgroup on ℝⁿ whose multiplication and inverse operations are polynomial maps. In 1999, T. Tao proved that the singular integral operator with Llog⁺L function kernel on ≫ is both of type (p,p) and of weak type (1,1). In this paper, the same results are proved for the Littlewood-Paley g-functions on 𝔾
Jovan D. Kečkić (1970)
Publications de l'Institut Mathématique
Similarity:
Yong Ding, Shuichi Sato (2014)
Studia Mathematica
Similarity:
We prove boundedness for p ∈ (1,∞) of maximal singular integral operators with rough kernels on product homogeneous groups under a sharp integrability condition of the kernels.
A. Korányi, S. Vági (1971)
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
Similarity:
Waldemar Hebisch (1989)
Studia Mathematica
Similarity:
Chin-Cheng Lin (1996)
Studia Mathematica
Similarity:
We give sufficient conditions on the kernel K for the convolution operator Tf = K ∗ f to be bounded on Hardy spaces , where G is a homogeneous group.
H. Länger (1980)
Colloquium Mathematicae
Similarity:
Mejjaoli, Hatem (2012)
Serdica Mathematical Journal
Similarity:
2010 Mathematics Subject Classification: Primary 35L05. Secondary 46E35, 35J25, 22E30. In this paper we define the homogeneous Besov spaces associated with the Dunkl operators on R^d, and we give a complete analysis on these spaces and same applications.
Lasserre, Jean B. (1998)
Journal of Convex Analysis
Similarity:
B. Gilligan (1986)
Matematički Vesnik
Similarity:
Cora Sadosky (1966)
Studia Mathematica
Similarity:
G.I. Gaudry, T. Qian (1994)
Mathematische Zeitschrift
Similarity:
Eiichi Nakai (2006)
Studia Mathematica
Similarity:
We investigate the relations between the Campanato, Morrey and Hölder spaces on spaces of homogeneous type and extend the results of Campanato, Mayers, and Macías and Segovia. The results are new even for the ℝⁿ case. Let (X,d,μ) be a space of homogeneous type and (X,δ,μ) its normalized space in the sense of Macías and Segovia. We also study the relations of these function spaces for (X,d,μ) and for (X,δ,μ). Using these relations, we can show that theorems for the Campanato, Morrey or...